Cookies?
Library Header Image
LSE Research Online LSE Library Services

Approximating volatility diffusions with cev-arch models

Mele, Antonio (2006) Approximating volatility diffusions with cev-arch models. Journal of Economic Dynamics and Control, 30 (6). pp. 931-966. ISSN 0165-1889

Full text not available from this repository.

Item Type: Article
Official URL: http://www.sciencedirect.com/science/journal/01651...
Additional Information: © 2005 Elsevier
Library of Congress subject classification: H Social Sciences > HB Economic Theory
Sets: Research centres and groups > Financial Markets Group (FMG)
Collections > Economists Online
Research centres and groups > Suntory and Toyota International Centres for Economics and Related Disciplines (STICERD)
Rights: http://www.lse.ac.uk/library/usingTheLibrary/academicSupport/OA/depositYourResearch.aspx
Date Deposited: 18 Jul 2008 10:45
URL: http://eprints.lse.ac.uk/19585/

Actions (login required)

Record administration - authorised staff only Record administration - authorised staff only